# SDR ASAA2024091752636

- Difficulty date: September 17, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 59,386 hours, 17,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REAR PLACARD OF EMERGENCY EXIT SIGN OVER EXIT ROW FELL OFF. GROUNDED - YES. REATTACHED EXIT SIGN OVER EXIT ROW PER AMM 33-51-01. SEAMC ANDY NOTIFIED. NON ASA TSAR174M.
